MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 8253200
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: 8253001 - nim mainframe response 3.0, serial # (b)(4), lot # 66456200, manufactured date ¿ feb/26/2010, 510(k) # k083124, (b)(4).The nim patient interface (product # 8253200) was returned for analysis.Evaluation found that the device has a worn wave washer, a cracked back enclosure and a scratched medtronic symbol.Analysis also indicated that the device came in with two missing o-rings and two missing spare fuses.The device was repaired, missing items were installed, tested to manufacturer product specifications and returned to the customer.The nim mainframe response (product # 8253001) was returned for analysis.Evaluation found that the unit came in with two missing feet and the device had a muting probe failure.The audio board was defective.The device was repaired, the software was upgraded to current specifications, tested to manufacturer product specifications and returned to the customer.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The facility reported that intra-operative the nim system was giving an intermittent response.The system would respond sometimes and sometimes it would not.There was no patient impact.

Brand Name
NIM® 3.0 INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key6826183
Report Number1045254-2017-00297
Device Sequence Number10967391
Product Code GWF
UDI-Device Identifier00613994858399
UDI-Public00613994858399
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200
Device Catalogue Number8253200
Device Lot Number66888400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1